# SDR SWAA084037

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 41,734 hours, 34,494 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, RT ELEVATOR FAILED FREE PLAY CHECK.   R&R HORN BEARING PER MM.
